MAUDE Adverse Event Report: CARDINAL HEALTH (THAILAND) 222 LIMITED GLOVE SURGICAL PROTEXIS PI; SURGEON'S GLOVES

CARDINAL HEALTH (THAILAND) 222 LIMITED GLOVE SURGICAL PROTEXIS PI; SURGEON'S GLOVES
Model Number 2D72PT80X
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A customer reported that there had been an issue in the theatre on (b)(6) 2026.The surgeon had just cut into the patient to insert scope (laparscopically).The surgeon had used a cardinal glove, and the glove was reported to feel sticky when wet.The surgeon had been handling the scope, and the glove had stuck to the scope.The surgeon had moved his hand, and the glove ripped resulting in a small piece of glove falling into patient¿s abdomen.It had not been recovered despite extensive searching.No further information was provided.
 
Additional Manufacturer Narrative
An investigation is currently in progress.A follow-up report will be filed once the results have been completed.

Brand Name
GLOVE SURGICAL PROTEXIS PI
Common Device Name
SURGEON'S GLOVES
Manufacturer (Section D)
CARDINAL HEALTH (THAILAND) 222 LIMITED
7/111 moo 4 highway #331, maby
rayong 21140
TH  21140
Manufacturer (Section G)
CARDINAL HEALTH (THAILAND) 222 LIMITED
7/111 moo 4 highway #331, maby
rayong 21140
TH   21140
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key25698484
Report Number1423537-2026-00216
Device Sequence Number15903855
Product Code KGO
UDI-Device Identifier10885380031960
UDI-Public(01)10885380031960(17)280531(10)TS25060057
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K110272
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2D72PT80X
Device Catalogue Number2D72PT80X
Device Lot NumberTS25060057
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/02/2026
Supplement Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown